# SDR AALA201705029034

- Difficulty date: April 27, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 61,121 hours, 26,794 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: SB209L1A11483
- Part serial: 16586
- Condition: Leaking
- Location: Hyd System
- Part time: 32,889 hours, 73,676 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AN EMERGENCY WAS DECLARED, DUE TO A LOW YELLOW HYDRAULIC SYSTEM. THE FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE YELLOW ACCUMULATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED
